×

Found 24 Documents (Results 1–24)

100
MathJax

Time-asymptotic behaviour of a solution of the Cauchy initial-value problem for a conservation law with nonlinear divergent viscosity. (English. Russian original) Zbl 1200.35175

Izv. Math. 73, No. 6, 1111-1148 (2009); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 73, No. 6, 39-76 (2009).
PDF BibTeX XML Cite
Full Text: DOI

Travelling wave solutions for a drying problem. (English) Zbl 0843.35047

Martin, Gaven (ed.) et al., Proceedings of the miniconference on analysis and applications, held at the University of Queensland, Brisbane, Australia, September 20-23, 1993. Canberra: Australian National University, Centre for Mathematics and its Applications. Proc. Cent. Math. Appl. Aust. Natl. Univ. 33, 107-112 (1994).
MSC:  35K65 76S05
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Software